# SDR GTIA040428

- Difficulty date: March 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 200-229 RBL 21 SEAT TRACK CORRODED AT FASTENER HOLES.  REMOVED SEAT TRACK.  FABRICATED NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK IN CABIN STA 200-220.
